# SDR DALA2023061904995

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,901 hours, 26,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R1 DOOR SLIDE LIGHT ILLUMINATED WHILE DOOR IS DISARMED. ATL MTC AND BWI NOTIFIED. CORRECTIVE ACTION: CYCLED MODE SELECTOR FOR DOOR SEVERAL TIMES. SLIDE ARM LIGHT WENT OUT. CHECKED GIRT BAR NOT ENGAGED. CHECKED DOOR FITTINGS FOR FOD. NO FOD FOUND. APPLIED LUBE TO DOOR FITTINGS PER W/C 5211-2301. DOOR OK FOR SERVICE (8310338)
